# SDR A6WA200440006

- Difficulty date: January 13, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 12,312 hours, 9,692 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET ON RT FUSELAGE SKIN AT FS 265.00 BETWEEN STRINGERS 22 AND 23 HAS LIGHTNING DAMAGE THAT EXTENDS BEYOND COUNTERSINK HOLE IN SKIN. (ADDTNL INFO-WO 59971 MWC 22)  REMOVED FASTENER, ENLARGED FASTENER HOLE TO A NOMINAL .1875 DIAMETER, PERFORMED EDDY CURRENT TO ENSURE NO CRACKS EXISTED AND DAMAGE WAS REMOVED, INSTALLED FASTENER NAS1097AD6 WET USING PR1422B1/2 IAW WVAC EO 601R-53-4578.
